Lithium-induced Sinus node Dysfunction at Therapeutic Serum Levels

Singh, LK and Praharaj, Samir Kumar (2011) Lithium-induced Sinus node Dysfunction at Therapeutic Serum Levels. The National Medica Journal Of India, 24 (3). pp. 151-152.

[img] PDF
Lithium-induced sinus node dysfunction at therapeutic serum levels_NMJI_2011.pdf - Published Version
Restricted to Registered users only

Download (48kB) | Request a copy

Abstract

Lithium-induced cardiotoxicity, though rare at therapeutic levels, has been reported frequently in overdoses. We report a patient who developed sinus bradycardia while being treated with lithium carbonate even though the serum lithium levels were within the therapeutic range. It reversed following withdrawal of lithium and did not reappear with subsequent treatment with valproate.

Item Type: Article
Subjects: Medicine > KMC Manipal > Psychiatry
Depositing User: KMC Manipal
Date Deposited: 10 Jul 2013 04:52
Last Modified: 10 Jul 2013 04:52
URI: http://eprints.manipal.edu/id/eprint/136486

Actions (login required)

View Item View Item